# SDR DXTA2024051311758

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0356
- Aircraft time: 709 hours, 461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY FLOOR LIGHT IN THE LAVATORY IS INOPERATIVE.  APPEARS AS THOUGH THE CONNECTOR HAS DISCONNECTED.   ARRIVED AT AIRCRAFT AND VERIFIED FAULT. REMOVED LAV FRONT FACIA AND FOUND WIRES PULLED OUT OF CONNECTOR. RESECURED PINS IN CONNECTOR REINSTALLED FRONT FACIA. LIGHT OPS CHECK GOOD ALL WORK WAS DONE IN REF TO CE-680A SPM 20-30-00 THIS CLEARS AOG
